Posted by g_g_g_unit on September 30, 2009, at 20:08:16
In reply to Re: parnate abstracts - OCD/sad? » g_g_g_unit, posted by Sunbath on September 30, 2009, at 10:07:57
> thank you g_g_g_unit and you are right of course.. I'm too impatient. But I really feared this was some kind of adverse reaction indicating Parnate would be the wrong med for me..
> You, GirInterrupted and Gayle encouraged me :) thank you!
> BTW: do you also take a stimulant to fight the fatigue like Gayle or has it worn off by itself?How long did that take and was it dose depenend for you?
> Curious what your pdoc said and if you are going to give amitriptyline a try! Tomorrow I've an appointment myself :)
mine wasn't too bad actually. on the first day or two i barely felt like moving, but that felt more like a psychomotor thing than fatigue, and cleared up pretty quickly. i still get tired and nap often, which i can afford to do because i only work part-time, but i've actually decided to come off the drug since i won't be able to pass 30mg, and have no clean long-term sleep aids i can use. it's been helping my depression on one level, but making my anxiety/agitation worse, so i don't feel like it's a huge loss.